# SDR HEEA968508

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Condition: Intermittent
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER INTERMITTENT. PERFORMED PRELIMINARY INSPECTION.  FOUND EXCESSIVE CORROSION ON CONN. J8061, REPLACED CONN. J8061.  ONE EACH SPACER AND ONE EACH PLATE.  ALSO REPLACED MISSING SCREW.  REPAIRED, TESTED, ADJUSTED POT. R374 AND CLEANED HEADERS.  BENCH CHECK GOOD.
